Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 134, NWS Lincoln, IL

September 4, 2015Coles County, Douglas County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 4, 2015, 9:49 PM CDT for Coles County, Douglas County, Illinois. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2015, 9:49 PM CDT (02:49 UTC)
Expired
Sep 4, 2015, 10:15 PM CDT
In force
26 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coles County, IL, Douglas County, IL

The radar

The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2156 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS53 KILX 050249
SVRILX
ILC029-041-050315-
/O.NEW.KILX.SV.W.0134.150905T0249Z-150905T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COLES COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1015 PM CDT

* AT 949 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HUMBOLDT...
  OR 11 MILES NORTH OF MATTOON...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...MATTOON...ARCOLA...HUMBOLDT...HINDSBORO...LERNA...
  COOKS MILL...PARADISE...FAIRGRANGE...COLES COUNTY AIRPORT...BUSHTON
  AND CHESTERVILLE.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 183 AND 206.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3972 8839 3972 8814 3941 8810 3941 8846
TIME...MOT...LOC 0249Z 004DEG 15KT 3963 8829 

HAIL...1.00IN
WIND...60MPH
 
$$

ONTON
1 follow-up statement
548 
WWUS53 KILX 050314
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 PM CDT FRI SEP 4 2015

ILC029-041-050324-
/O.EXP.KILX.SV.W.0134.000000T0000Z-150905T0315Z/
COLES-DOUGLAS-
1014 PM CDT FRI SEP 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLES AND SOUTHWESTERN
DOUGLAS COUNTIES WILL EXPIRE AT 1015 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3972 8839 3972 8814 3941 8810 3941 8846
TIME...MOT...LOC 0310Z 004DEG 15KT 3963 8829 

$$

ONTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 9:10 PM CDT, 39 minutes earlier.

Area forecast discussion, Sep 4, 9:10 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT FRI SEP 4 2015

.UPDATE...
ISSUED AT 910 PM CDT FRI SEP 4 2015

UPDATED THE FORECAST TO EXPAND CHANCES OF SHOWERS AND
THUNDERSTORMS FURTHER WEST TO ABOUT HIGHWAY 51 FROM BLOOMINGTON
AND CLINTON TO DECATUR EASTWARD UNTIL 06Z/1 AM TONIGHT. ISOLATED
TO SCATTERED CONVECTION OVER EAST CENTRAL IL TO DIMINISH NEXT FEW
HOURS AS INSTABILITY WANES WITH LOSS OF DAYTIME HEATING. A SHORT
WAVE TRACKING FROM UPPER MS RIVER VALLEY TOWARD NW IL BY 12Z/SAT
TO BRING SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS NW OF IL RIVER
LATE TONIGHT UNTIL MID MORNING SAT. PATCHY FOG EXPECTED TO DEVELOP
OVERNIGHT EAST OF I-55 ESPECIALLY IN AREAS THAT RECEIVED RAINFALL
THIS EVENING FROM HIGHWAY 51 EAST AND NORTH OF I-70. MUGGY LOWS
OVERNIGHT AROUND 70F EXPECTED.

UPDATE ISSUED AT 309 PM CDT FRI SEP 4 2015

BASED ON BETTER AGREEMENT WITH THE NEW 18Z RUNS AND A COUPLE MORE
HIGH RESOLUTION MODELS ON A WAVE OF ENERGY REACHING OUR NORTHWEST
COUNTIES LATER TONIGHT, WE OPTED TO INCLUDE SLIGHT CHANCE POPS FOR
STORMS NW OF THE ILLINOIS RIVER FROM 10Z/5AM TO 15Z/10AM SATURDAY
MORNING. INSTABILITY PARAMS ARE SHOWING SUFFICIENT ELEVATED
INSTABILITY TO SUPPORT UPDRAFTS CAPABLE OF THUNDER AND BRIEF HEAVY
DOWNPOURS UNDER THE SLOW MOVING CELLS.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 248 PM CDT FRI SEP 4 2015

2 PM SURFACE ANALYSIS INDICATING A WEAK FRONTAL BOUNDARY STRETCHING
FROM NORTH CENTRAL INDIANA NORTHWEST THROUGH NORTHEAST ILLINOIS.
ENOUGH LOW LEVEL CONVERGENCE COMBINED WITH MIXED LAYER CAPES OF
AROUND 2500 J/KG AND 500 MB TEMPS OF AROUND -10 DEGREE C TO PRODUCE
SOME ISOLATED THUNDERSTORMS...MAINLY OVER THE EASTERN HALF OF THE
FORECAST AREA. ONCE AGAIN...AFTERNOON TEMPERATURES HAVE SOARED INTO
THE LOW TO MID 90S...BUT THANKFULLY THE DEW POINTS HAVE MIXED DOWN
INTO THE MID AND UPPER 60S BRINGING HEAT INDEX VALUES BACK TO THE
95 TO 100 DEGREE RANGE. ISOLATED THUNDERSTORM CHANCES WILL CONTINUE
INTO THE EARLY EVENING WITH THE BETTER CHANCES ACROSS THE EAST WHERE
THEY WILL BE A BIT CLOSER TO THE SURFACE BOUNDARY AND COOLER TEMPS
ALOFT. OTHERWISE, ANOTHER WARM NIGHT WITH A LIGHT WIND WHICH COULD
BRING ABOUT SOME PATCHY FOG/HAZE TO OUR EAST AND SOUTHEAST,
ESPECIALLY ANY AREA THAT RECEIVES SOME RAINFALL LATE THIS AFTERNOON
INTO EARLY THIS EVENING. A FEW OF THE MODELS DEPICT A WEAK SHORTWAVE
TOPPING THE 500 MB RIDGE TO OUR NORTHWEST OVER NORTHEAST IOWA LATE
TONIGHT INTO SATURDAY MORNING WITH SOME WIDELY SCATTERED CONVECTION
ASSOCIATED WITH THE FEATURE. AT THIS TIME, WITH 500 MB HEIGHTS
BUILDING OVER OUR AREA AND THE BETTER FORCING ASSOCIATED WITH THE
LOW LEVEL JET WELL OUT TO OUR WEST, WILL NOT INCLUDE ANY POPS IN OUR
NORTHWEST AT THIS TIME.

.LONG TERM...(Saturday THROUGH Friday)
ISSUED AT 248 PM CDT FRI SEP 4 2015

THE UPPER LOW OVER MICHIGAN/OHIO WHICH TRIGGERED ISOLATED SHOWERS
AND STORMS TODAY WILL GRADUALLY DISSIPATE SATURDAY MORNING. THE GFS
APPEARS OVERLY AGGRESSIVE WITH GENERATING PRECIP NEAR THAT LOW
ACROSS THE NORTHERN HALF OF ILLINOIS LATE TONIGHT AND EARLY SATURDAY
MORNING. THE ARW-EAST SHOWS A WAVE APPROACHING LATE TONIGHT, BUT
MOST MODELS KEEP OUR AREA DRY AT THE START OF THE DAY ON SATURDAY.
WILL CONTINUE WITH A DRY MORNING AND ISOLATED PRECIP CHANCES
SATURDAY AFTERNOON NORTHEAST OF BMI TO CMI/DANVILLE. IN GENERAL,
MOST AREAS SHOULD REMAIN HOT AND DRY ON SATURDAY, WITH HIGHS IN THE
90-95F RANGE AND HEAT INDICES INTO THE 95-101 RANGE.

THE UPPER RIDGE IN THE PLAINS WILL BUILD EASTWARD INTO IL LATER
SATURDAY AND SUNDAY, WITH ANOTHER HOT AND DRY DAY SUNDAY. TEMPS AND
HEAT INDICES WILL BE VERY SIMILAR TO SATURDAY.

THE NEXT CONCERN FOR THE EXTENDED FORECAST IS THE MAJOR PATTERN
CHANGE FOR NEXT WEEK. WE ARE SEEING SOME BETTER AGREEMENT IN THE
TIMING OF THE INITIAL PUSH OF COOLER AIR, WITH A CONTINUED SLOWING
TREND WITH THE 12Z MODELS. THE INITIAL COLD FRONT IS PROJECTED TO BE
IN A DISSIPATING STATE AS IT MOVES INTO NW IL LATE SUNDAY NIGHT INTO
MONDAY. WE ACKNOWLEDGED THE SLOWER PROGRESS OF THE FRONT ON MONDAY
BY KEEPING POPS MAINLY WEST OF I-55 UNTIL AFTERNOON, WITH AREAS EAST
OF SHELBYVILLE TO CHAMPAIGN MOST LIKELY REMAINING DRY UNTIL MONDAY
NIGHT. THE FRONTAL BOUNDARY WILL BECOME PARALLEL TO THE UPPER FLOW
AND WILL STALL ACROSS THE AREA...KEEPING CHANCE POPS IN THE FORECAST
MONDAY NIGHT.

THERE IS ALSO GOOD AGREEMENT IN THE EXTENDED MODELS ABOUT A STRONGER
SHORTWAVE PROGRESSING ALONG THE FRONT TUESDAY AND TUESDAY NIGHT,
AFFECTING OUR FORECAST AREA WITH MORE WIDESPREAD SHOWERS AND STORMS.
THEREFORE, WE HAVE OPTED TO INCREASE POPS TO LIKELY NW OF I-55 ON
TUESDAY, AND SURROUNDING THE I-72 CORRIDOR TUESDAY NIGHT. WE KEPT
THE CHANCE POPS ON WEDNESDAY, BUT DEPENDING ON HOW THE WAVE
PROGRESSES, WE MAY NEED LIKELY POPS SOUTHEAST OF I-70 FOR WED
MORNING.

THE FRONT WILL EVENTUALLY DROP SOUTHWARD INTO THE OHIO RIVER VALLEY
ON THURSDAY...BUT A FEW SPOTTY INSTABILITY SHOWERS COULD BUBBLE UP
IN THE HEAT OF THE DAY, SO SLIGHT CHANCE POPS WERE INCLUDED IN ALL
BUT SE OF I-70, WHERE LOW CHANCE POPS WERE UTILIZED. THE COOLER
CONDITIONS WILL BECOME MORE PRONOUNCED ON THURSDAY, WITH HIGH
TEMPERATURES UPPER 70S. FRIDAY WILL BE COOL AND DRY, WITH HIGHS ONLY
IN THE MID TO UPPER 70S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Saturday EVENING)
ISSUED AT 900 PM CDT FRI SEP 4 2015

ISOLATED TO SCATTERED THUNDERSTORMS TO AFFECT BMI AND ESPECIALLY
CMI AIRPORT TERMINALS TIL 03Z/10 PM. VSBYS TO LOW TO AROUND 1 MILE
AT CMI WITH MVFR CEILINGS WHILE BMI TO BE ON WEST EDGE OF THIS
CONVECTION AND CARRIED VSTS WITH BRIEF MVFR VSBY POSSIBLE IN RAIN
ALONG WITH 3-5K FT CEILINGS. SOUTHWARD MOVING OUTFLOW BOUNDARY
FROM THIS CONVECTION COULD REACH AS FAR SOUTH AS DEC LATE THIS
EVENING AND CARRIED VSTS THERE AS WELL. WESTERN AIRPORTS OF PIA
AND SPI SHOULD STAY DRY TONIGHT. THE CONVECTION OVER EAST CENTRAL
IL SHOULD DIMINISH BY 06Z AS INSTABILITY WANES WHILE PATCHY FOG
EXPECTED TO DEVELOP DURING OVERNIGHT IN EASTERN IL ESPECIALLY
AREAS THAT RECEIVED RAINS LIKE CMI AND BMI WHERE VSBYS COULD LOWER
TO MVFR 3-5 MILES. A SMALL SHORT WAVE OVER FROM UPPER MS RIVER
VALLEY TRACKS TOWARD NW IL BY 12Z/SAT KEEPING ITS ISOLATED
CONVECTION NW OF THE IL RIVER/PIA. THIS WILL BRING MID LEVEL
CLOUDS OF 12-15K FT TO CENTRAL IL AFTER 14Z/SAT. WINDS TO STAY
FAILY LIGHT NEXT 24 HOURS EXCEPT WITH THUNDERSTORMS THIS EVENING
WITH NORTHERLY WIND GUSTS OF 25 KTS POSSIBLE AT CMI.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...07
SHORT TERM...Smith
LONG TERM...Shimon
AVIATION...Smith
Hazardous weather outlook, Sep 4, 3:23 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT FRI SEP 4 2015

ILZ027>031-036-037-040-041-051100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
323 PM CDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE EARLY THIS EVENING AND
THEN AGAIN TOWARDS DAWN ON SATURDAY. NO SEVERE WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAT INDEX VALUES OF 95 TO 100 ARE LIKELY THROUGH THE HOLIDAY
WEEKEND.

A SLOW MOVING COLD FRONT WILL BRING THE NEXT CHANCE FOR ORGANIZED
THUNDERSTORMS TO THE AREA...BEGINNING LATE SUNDAY NIGHT AND
CONTINUING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-053>057-062-063-068-051100-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-VERMILION-
323 PM CDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

HEAT INDEX VALUES OF AROUND 100 ARE LIKELY THIS AFTERNOON.

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE EARLY THIS EVENING.
ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...A FEW OF THE
STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AS WELL AS
HEAVY RAINFALL AND GUSTY WINDS...ESPECIALLY IN AREAS EAST OF
INTERSTATE 57.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAT INDEX VALUES OF 95 TO 100 ARE LIKELY THROUGH THE HOLIDAY
WEEKEND.

A SLOW MOVING COLD FRONT WILL BRING THE NEXT CHANCE FOR ORGANIZED
THUNDERSTORMS TO THE AREA...BEGINNING LATE SUNDAY NIGHT AND
CONTINUING THROUGH EARLY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ047>052-061-066-067-071>073-051100-
CASS-CHRISTIAN-CLAY-EFFINGHAM-JASPER-LAWRENCE-MENARD-MORGAN-
RICHLAND-SANGAMON-SCOTT-SHELBY-
323 PM CDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST
CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAT INDEX VALUES OF 95 TO 100 ARE LIKELY THROUGH THE HOLIDAY
WEEKEND.

A SLOW MOVING COLD FRONT WILL BRING THE NEXT CHANCE FOR ORGANIZED
THUNDERSTORMS TO THE AREA...BEGINNING LATE SUNDAY NIGHT AND
CONTINUING THROUGH EARLY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Special weather statement, Sep 4, 7:23 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
723 PM CDT FRI SEP 4 2015

ILZ046-050100-
VERMILION-
723 PM CDT FRI SEP 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VERMILION COUNTY
UNTIL 800 PM CDT...

AT 722 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TILTON...OR NEAR DANVILLE...MOVING SOUTH AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...RIDGE FARM...
BELGIUM AND INDIANOLA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 210 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3988 8757 3987 8757 3987 8761 3988 8762
      3988 8780 4018 8771 4016 8753 3988 8754
TIME...MOT...LOC 0022Z 006DEG 13KT 4010 8760

ONTON
Local storm report, Sep 4, 7:51 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     TILTON                  40.09N 87.64W
09/04/2015                   VERMILION          IL   EMERGENCY MNGR

            TREES SNAPPED OR UPROOTED. TREE FELL ON HOUSE.

&&

JRP
Local storm report, Sep 4, 7:54 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
09/04/2015                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE LIMBS/BRANCHES DOWN ACROSS THE CITY OF
            DANVILLE.

&&

JRP
Local storm report, Sep 4, 8:00 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
800 PM CDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             CATLIN                  40.07N 87.71W
09/04/2015  M0.75 INCH       VERMILION          IL   EMERGENCY MNGR

&&

JRP
Special weather statement, Sep 4, 8:58 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT FRI SEP 4 2015

ILZ038-043>046-053-055>057-050245-
MACON-PIATT-EDGAR-DE WITT-CHAMPAIGN-DOUGLAS-COLES-VERMILION-MCLEAN-
858 PM CDT FRI SEP 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR PIATT...NORTHEASTERN COLES...
SOUTHERN VERMILION...EDGAR...SOUTHEASTERN MCLEAN...CHAMPAIGN...
CENTRAL DE WITT AND DOUGLAS COUNTIES UNTIL 945 PM CDT...

AT 855 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NEAR BLOOMINGTON TO NEAR PARIS...MOVING SOUTH AT
10 MPH.

BRIEF DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...PARIS...CLINTON...MONTICELLO...TUSCOLA...URBANA...
SAVOY...MAHOMET...ST. JOSEPH...LE ROY...TOLONO...VILLA GROVE...FARMER
CITY...BEMENT...PHILO...CHRISMAN...SIDNEY...ATWOOD...HOMER AND DOWNS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 205 AND 244.
 INTERSTATE 72 BETWEEN MILE MARKERS 155 AND 182.
 INTERSTATE 74 BETWEEN MILE MARKERS 141 AND 195.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING...AND MAY LEAD TO LOCALIZED
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3948 8753 3973 8839 4017 8898 4056 8887
      3989 8753
TIME...MOT...LOC 0155Z 349DEG 13KT 3991 8826

ONTON
Local storm report, Sep 4, 9:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       1 S CHAMPAIGN           40.10N 88.26W
09/04/2015  M1.50 INCH       CHAMPAIGN          IL   COCORAHS

            RAINFALL IN PAST 50 MINUTES.

0710 PM     HAIL             MAHOMET                 40.19N 88.40W
09/04/2015  M1.00 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:17 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt28 min
Sep 4, 7:23 PM CDTSpecial Weather StatementILXVermilion37 min
Sep 4, 8:02 PM CDTSevere Thunderstorm WarningILXChampaign28 min
Sep 4, 8:16 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt29 min
Sep 4, 8:58 PM CDTSpecial Weather StatementILXChampaign, DeWitt, Douglas, Edgar, McLean, Piatt47 min
Sep 4, 9:51 PM CDTFlash Flood WarningILXDouglas3 hr
Sep 5, 7:45 AM CDTAreal Flood AdvisoryILXVermilion3 hr
Sep 5, 8:30 AM CDTFlash Flood WarningILXVermilion4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.